# SDR ASAA2013021894065

- Difficulty date: February 18, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538449
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK BS 945 LBL 17.2 IS CORRODED.  REMOVED CORRODED ON CARGO TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53 60 53, FIG 101.  SPLICED IN NEW SECTION IAW SRM 53 00 53, FIG 201.
